Geometric properties of solutions to maximization problems
MetadataShow full metadata
We investigate the geometric configuration of the maxima of some functionals associated with solutions to Dirichlet problems for special elliptic equations. We also discuss the symmetry breaking and symmetry preservation of the solutions in some particular cases.
CitationCuccu, F., Jha, K., & Porru, G. (2003). Geometric properties of solutions to maximization problems. Electronic Journal of Differential Equations, 2003(71), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.